MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STRAIGHT MODULAR ACETABULAR INSERTER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STRAIGHT MODULAR ACETABULAR INSERTER; INSTRUMENT, HIP
Catalog Number 110003451
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign: canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that threaded inserter could not be screwed into the cup.The threads were bent due to repetitive hammer impactions.There was no known impact or consequences to the patient.It was reported that nothing further is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d1; d4; g3; h2.
 
Event or Problem Description
No further information at the time of this report.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d9; g3; h2.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d5; d10; g3; h2; h3; h4; h6.D10: cat# 110003452 lot# unk g7 str insrtr threaded shaft.Visual examination of the returned product identified the strike plate end of device had indentation marks from use.Multiple indentation marks around the chamfer leading into cannulation were impeding access to the cannulation.Cannulation pin was present.Main shaft of handle had nicks, scratches, and gouges.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint is confirmed based on the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 STRAIGHT MODULAR ACETABULAR INSERTER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21526212
Report Number0001825034-2025-00553
Device Sequence Number9712484
Product Code PBI
UDI-Device Identifier00887868462498
UDI-Public(01)00887868462498(11)211215(10)358080
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003451
Device Lot Number358080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/06/2025
04/16/2025
06/18/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/07/2025
04/21/2025
06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown